MathSciNet Relay Station
MathSciNet bibliographic data
MR1681577 (2000b:47025) 47A45 (47A12 47A20 47A68)
Dritschel, Michael A.; McCullough, Scott; Woerdeman, Hugo J. Model theory for $\rho$-contractions, $\rho\le2$. J. Operator Theory 41 (1999), no. 2, 321–350.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement